MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH NICORE¿ GUIDEWIRE

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH NICORE¿ GUIDEWIRE
Catalog Number 776428
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by critical care nurses in an online survey, and they stated that in charts 3 and 4, in the online survey a dr.In question: "do you believe the benefits of using the inlay and inlay versafit ureteral stents outweigh the potential risks (i.E.Do the pros outweigh the cons)?" she or he answered "no, the benefits of using this product do not outweigh the potential risks.¿ because "while the product offers several benefits, there are some potential risks that require consideration.The risks include data privacy concerns, learning curve for new users, and potential integration challenges with existing systems.Additionally, there may be cost benefit considerations that need to be weighed more carefully in certain use cases.", also, in charts 3 and 5 in the online survey in question: "was the stent successful in relieving ureteral obstruction to allow for urine " she or he answered "no¿ because "too small " in both charts.In chart 5 in the online survey a in question: "did the guidewire support stent placement procedure? she or he answered "no¿ because "doesn't fit " the code of product is chart 3 777400 and chart 5 776428.
 
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY® URETERAL STENT WITH NICORE¿ GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24832438
Report Number1018233-2026-02363
Device Sequence Number9159157
Product Code FAD
UDI-Device Identifier10801741014212
UDI-Public(01)10801741014212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number776428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/23/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown